# SDR AWXA200301624

- Difficulty date: December 7, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 57,725 hours, 36,969 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C26271
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MINOR REPAIR - DURING C-18 CHECK A 1 INCH CRACK WAS FOUND ON LT WING LEADING EDGE SKIN AT NR 2 SLAT OUTBOARD AUXILIARY TRACK CUTOUT WS 346 TO WS 349.  MAINTENANCE PERFORMED BOND REPAIR IAW B737-300 SRM 51-70-16 PG 27, REPAIR 11.
